Remarks on Oscillation criteria for second order functional difference equation with neutral terms Demon Math 41 2008 615 625


KARPUZ B.

DEMONSTRATIO MATHEMATICA, vol.52, no.3, pp.549-551, 2009 (ESCI)

  • Publication Type: Article / Article
  • Volume: 52 Issue: 3
  • Publication Date: 2009
  • Journal Name: DEMONSTRATIO MATHEMATICA
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Linguistic Bibliography, zbMATH, Directory of Open Access Journals
  • Page Numbers: pp.549-551
  • Dokuz Eylül University Affiliated: No